Pseudo-symmetry curvature conditions on hypersurfaces of Euclidean spaces and on Kahlerian manifolds
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 9 (1988) no. 2, pp. 183-192.
@article{AFST_1988_5_9_2_183_0,
     author = {Deprez, J. and Deszcz, R. and Verstraelen, L.},
     title = {Pseudo-symmetry curvature conditions on hypersurfaces of {Euclidean} spaces and on {Kahlerian} manifolds},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {183--192},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 9},
     number = {2},
     year = {1988},
     zbl = {0668.53010},
     mrnumber = {1425007},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1988_5_9_2_183_0/}
}
TY  - JOUR
AU  - Deprez, J.
AU  - Deszcz, R.
AU  - Verstraelen, L.
TI  - Pseudo-symmetry curvature conditions on hypersurfaces of Euclidean spaces and on Kahlerian manifolds
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1988
DA  - 1988///
SP  - 183
EP  - 192
VL  - Ser. 5, 9
IS  - 2
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - http://www.numdam.org/item/AFST_1988_5_9_2_183_0/
UR  - https://zbmath.org/?q=an%3A0668.53010
UR  - https://www.ams.org/mathscinet-getitem?mr=1425007
LA  - en
ID  - AFST_1988_5_9_2_183_0
ER  - 
%0 Journal Article
%A Deprez, J.
%A Deszcz, R.
%A Verstraelen, L.
%T Pseudo-symmetry curvature conditions on hypersurfaces of Euclidean spaces and on Kahlerian manifolds
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1988
%P 183-192
%V Ser. 5, 9
%N 2
%I Université Paul Sabatier
%C Toulouse
%G en
%F AFST_1988_5_9_2_183_0
Deprez, J.; Deszcz, R.; Verstraelen, L. Pseudo-symmetry curvature conditions on hypersurfaces of Euclidean spaces and on Kahlerian manifolds. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 9 (1988) no. 2, pp. 183-192. http://www.numdam.org/item/AFST_1988_5_9_2_183_0/

[AD] Adamow (A.), Deszcz (R.).-On totally umbilical submanifolds of some class Riemannian manifolds, Demonstratio Math., t. 16, 1983, p. 39-59. | MR | Zbl

[BVV] Blair (D.E.), Verheyen (P.), Verstraelen (L.). - Hypersurfaces satisfaisant à R C = 0 ou C R = 0, C.R. Acad. Bulgare Sc., t. 37/11, 1984, p. 459-1462. | MR | Zbl

[DDV] Deprez (J.), Deszcz (R.), Verstraelen (L.).- On some examples of conformally flat warped products, to appear. | MR | Zbl

[DDVV] Deprez (J.), Dillen (F.), Verheyen (P.), Verstraelen (L.). - Conditions on the projective curvature tensor of hypersurfaces in Euclidean space, Ann. Fac. Sci. Univ. Paul Sabatier Toulouse, t. VII, 1985, p. 229-249. | EuDML | Numdam | MR | Zbl

[DG] Deszcz (R.), Grycak (W.).- Notes on manifolds satisfying some curvature conditions, Colloquium Math., to appear. | MR | Zbl

[DEP] Deszcz (R.), Ewert-Krzemieniewski (S.), Policht (J.).- On totally umbilical submanifolds of conformally birecurrent manifolds, Colloquium Math., to appear. | MR | Zbl

[G] Grycak (W.).- Riemannian manifolds with a symmetry condition imposed on the second derivative of the conformal curvature tensor, to appear. | Zbl

[T] Tachibana (S.).- A theorem on Riemannian manifolds of positive curvature operator, Proc. Japan Acad. Ser. Math. Sci, t. 40, 1974, p. 301-302. | MR | Zbl